Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Lower bounds to Helly numbers of line transversals to disjoint congruent balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreasresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.190, no.1, pp.213 - 228, 2012-08

2
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

3
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

rss_1.0 rss_2.0 atom_1.0